# SDR COMA9960090

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 14463101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DUCT WARNING.  REPLACED LEFT HAND WING OUTBOARD PICCOLO TUBE.
